Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side affects
Nov 9, 2008

I'm a fifty year old female and taking atripila due to hiv I have been having the side affects of weird dreams and bloating and anxitey but at the same time I've have been goin thru some family issues due to illness and it has took a toll on me. so is there a diet that i can follow to avoid some side effects?

Response from Dr. Henry

For Atripla the side effects (most intense in first several weeks-usually diminish by week 4) can be worsened if taking the Atripla within hours of consuming a high fat content meal or snack (fat increases levels of efavirenz). Taking on empty stomach in the evening if often preferred. KH



Previous
side effects of crushing meds
Next
Kaletra + Truvada = rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement